RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 2, Pages 268–270 (Mi dan27942)  

MATHEMATICS

On the stability of systems of linear integral equations of Volterra type

Z. B. Tsalyuk

Udmurt State Pedagogical Institute

Full text: PDF file (346 kB)

Bibliographic databases:

Document Type: Article
Presented: L. S. Pontryagin
Received: 14.12.1962

Citation: Z. B. Tsalyuk, “On the stability of systems of linear integral equations of Volterra type”, Dokl. Akad. Nauk SSSR, 150:2 (1963), 268–270

Citation in format AMSBIB
\Bibitem{Tsa63}
\by Z.~B.~Tsalyuk
\paper On the stability of systems of linear integral equations of Volterra type
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 2
\pages 268--270
\mathnet{http://mi.mathnet.ru/dan27942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0147865}
\zmath{https://zbmath.org/?q=an:0134.10102}


Linking options:
  • http://mi.mathnet.ru/eng/dan27942
  • http://mi.mathnet.ru/eng/dan/v150/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019